# SDR CA980916025

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 534AT
- Condition: Leaking
- Location: Wing
- Part time: 75,981 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: J, A

## Discrepancy

(CAN) FUEL LEAKING FROM WING PANEL 534 DURING FLIGHT.   PANELS 534AT, 531AT, 534BT,534CT, 535AT, AND 535BT REMOVED FOR REPAIRS AND REINSTALLED.  PART TC:  18,133.
